Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pettis integration


Author: Robert F. Geitz
Journal: Proc. Amer. Math. Soc. 82 (1981), 81-86
MSC: Primary 28B05; Secondary 46G10
MathSciNet review: 603606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The functions that are Pettis integrable with respect to perfect measures are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05, 46G10

Retrieve articles in all journals with MSC: 28B05, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0603606-8
Keywords: Pettis integral, perfect measure, Banach space
Article copyright: © Copyright 1981 American Mathematical Society